Regular State Machines

Journal article


Publication Details

Author(s): Strehl K, Teich J, Thiele L
Journal: Parallel Algorithms and Applications
Publisher: Taylor & Francis
Publication year: 2000
Journal issue: Vol. 15
Pages range: 265-300
ISSN: 1063-7192


FAU Authors / FAU Editors

Teich, Jürgen Prof. Dr.-Ing.
Lehrstuhl für Informatik 12 (Hardware-Software-Co-Design)


External institutions
Eidgenössische Technische Hochschule Zürich (ETHZ) / Swiss Federal Institute of Technology in Zurich


How to cite

APA:
Strehl, K., Teich, J., & Thiele, L. (2000). Regular State Machines. Parallel Algorithms and Applications, Vol. 15, 265-300.

MLA:
Strehl, Karsten, Jürgen Teich, and Lothar Thiele. "Regular State Machines." Parallel Algorithms and Applications Vol. 15 (2000): 265-300.

BibTeX: 

Last updated on 2018-09-08 at 05:55